# SDR ASAA0480546

- Difficulty date: October 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59100403
- Condition: Delaminated
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- RT IB FLAP VANE HAS DELAMINATION ON LOWER SURFACE.  REMOVED DAMAGED SECTION, AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM.
